Alert archive / California / Red Flag Warnings in 2014
Red Flag Warning 4, NWS Phoenix, AZ
NWS Phoenix, AZ issued this red flag warning at Apr 24, 2014, 1:55 PM PDT for Imperial County, Riverside County, California; La Paz County, Yuma County, Arizona. It took effect at Apr 25, 2014, 12:00 PM PDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 24, 2014, 1:55 PM PDT (20:55 UTC)
- In effect from
- Apr 25, 2014, 12:00 PM PDT
- Expired
- Apr 25, 2014, 8:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS Phoenix, AZ
Counties La Paz County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA
The radar
The Yuma radar (KYUX), 93 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 8:00 PM PDT | NON-TSTM WND GST 76 | 5 Nne Thousand Palms, CA | MESONET STATION SKY VALLEY /EW3081/ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.9 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1179 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
721 WWUS85 KPSR 242055 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 155 PM MST THU APR 24 2014 AZZ131-CAZ231-251400- /O.UPG.KPSR.FW.A.0003.140425T1900Z-140426T0300Z/ /O.NEW.KPSR.FW.W.0004.140425T1900Z-140426T0300Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 155 PM MST THU APR 24 2014 /155 PM PDT THU APR 24 2014/ ...RED FLAG WARNING IN EFFECT FROM NOON MST /NOON PDT/ TO 8 PM MST /8 PM PDT/ FRIDAY FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR THE LOWER COLORADO RIVER VALLEY OF EXTREME SOUTHEAST CALIFORNIA AND EXTREME SOUTHWEST ARIZONA... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER...WHICH IS IN EFFECT FROM NOON MST /NOON PDT/ TO 8 PM MST /8 PM PDT/ FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN ARIZONA...YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ. IN CALIFORNIA...LOWER COLORADO RIVER VALLEY CA. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...FRIDAY AFTERNOON INTO FRIDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...FUELS ARE DRY AND FIRE DANGER IS HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
3 follow-up statements
748 WWUS85 KPSR 250826 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 126 AM MST FRI APR 25 2014 AZZ131-CAZ231-252300- /O.CON.KPSR.FW.W.0004.140425T1900Z-140426T0300Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 126 AM MST FRI APR 25 2014 /126 AM PDT FRI APR 25 2014/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MST /NOON PDT/ TODAY TO 8 PM MST /8 PM PDT/ THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR THE LOWER COLORADO RIVER VALLEY OF EXTREME SOUTHEAST CALIFORNIA AND EXTREME SOUTHWEST ARIZONA... * AFFECTED AREA...IN ARIZONA...YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ. IN CALIFORNIA...LOWER COLORADO RIVER VALLEY CA. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...FRIDAY AFTERNOON INTO FRIDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * IMPACTS...FUELS ARE DRY AND FIRE DANGER IS HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
907 WWUS85 KPSR 252114 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 214 PM MST FRI APR 25 2014 AZZ131-CAZ231-260300- /O.CON.KPSR.FW.W.0004.000000T0000Z-140426T0300Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 214 PM MST FRI APR 25 2014 /214 PM PDT FRI APR 25 2014/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST /8 PM PDT/ THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR THE LOWER COLORADO RIVER VALLEY OF EXTREME SOUTHEAST CALIFORNIA AND EXTREME SOUTHWEST ARIZONA... * AFFECTED AREA...IN ARIZONA...YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ. IN CALIFORNIA...LOWER COLORADO RIVER VALLEY CA. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THIS AFTERNOON INTO THIS EVENING. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...FUELS ARE DRY AND FIRE DANGER IS HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
064 WWUS85 KPSR 260318 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 818 PM MST FRI APR 25 2014 AZZ131-CAZ231-260430- /O.EXP.KPSR.FW.W.0004.000000T0000Z-140426T0300Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 818 PM MST FRI APR 25 2014 /818 PM PDT FRI APR 25 2014/ ...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR THE LOWER COLORADO RIVER VALLEY OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA... AT 8 PM...GUSTY SOUTHWEST WINDS IN EXCESS OF 25 MPH CONTINUED ALONG THE LOWER COLORADO RIVER VALLEY. HOWEVER...RELATIVE HUMIDITY VALUES HAD CLIMBED ABOVE 15 PERCENT...AND WERE MOSTLY ABOVE 20 PERCENT...AS DEWPOINTS CLIMBED AND TEMPERATURES STARTED TO COOL OFF. AS A RESULT THE RED FLAG WARNING WAS ALLOWED TO EXPIRE. GUSTY SOUTHWEST TO WEST WINDS ARE EXPECTED TO CONTINUED FOR THE REST OF THE NIGHT...WITH PEAK GUSTS IN EXCESS OF 25 MPH AT TIMES...ALONG THE LOWER COLORADO RIVER VALLEY AS WELL AS PORTIONS OF SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA. HUMIDITY VALUES WILL CONTINUE TO CLIMB AS TEMPERATURES GRADUALLY FALL OFF. $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 24, 1:18 PM PDT, 37 minutes earlier.
Area forecast discussion, Apr 24, 1:18 PM PDT, 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 118 PM MST THU APR 24 2014 .UPDATE...UPDATED AVIATION AND FIRE WEATHER DISCUSSIONS... && .SYNOPSIS... WARMER TEMPERATURES ARE EXPECTED TODAY AND FRIDAY. HOWEVER CONSIDERABLE HIGH CLOUDS AND BREEZY CONDITIONS FRIDAY...WILL SIGNAL THE APPROACH OF A STRONG COLD FRONT FOR SATURDAY MORNING. THE COLD FRONT SATURDAY WILL PRODUCE VERY WINDY CONDITIONS ACROSS THE REGION...ALONG WITH AREAS OF BLOWING DUST AND SAND. A CHANCE OF SHOWERS AND POSSIBLY A THUNDERSTORM WILL DEVELOP MAINLY OVER PORTIONS OF SOUTH CENTRAL ARIZONA NEAR PHOENIX. MUCH COOLER TEMPERATURES ARE ALSO EXPECTED SATURDAY. DRY WEATHER...WITH A SLOW WARMING TREND WILL DEVELOP SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. && .DISCUSSION... WATER VAPOR IMAGERY SHOWS SHORT WAVE RIDGE PASSING OVER OUR FORECAST AREA TODAY FOR LIGHTER WINDS AND WARMER TEMPERATURES TODAY. UPSTREAM...A PACIFIC SYSTEM HAS ALREADY BEGUN PUSHING INTO THE PACIFIC NORTHWEST. AS THE SYSTEM GETS CLOSER TO OUR AREA...BREEZY TO WINDY CONDITIONS WILL DEVELOP FRIDAY AFTERNOON. STRONGEST WINDS WILL BE IN OUR WESTERN AREAS. THUS THE FIRE WEATHER WATCH. THE COLD FRONT WILL PUSH THROUGH SOUTHEAST CALIFORNIA AND ARIZONA FRIDAY NIGHT AND SATURDAY MAINTAINING BREEZY/WINDY CONDITIONS. CURRENT POPS COVER THE WINDOW OF OPPORTUNITY FAIRLY WELL BUT SOME FURTHER ADJUSTMENTS MAY NEED TO BE MADE AS THE LATEST GFS IS STRONGER WITH THE QG FORCING. MUCH COLDER TEMPS SATURDAY STILL LOOKS GOOD. MORE LATER. && .PREVIOUS DISCUSSION ISSUED 300 AM... NOTE: A STRONG COLD FRONT WILL PRODUCE HIGH WINDS IN SOUTHEAST CA LATE FRIDAY NIGHT/SATURDAY MORNING...AND VERY WINDY CONDITIONS ELSEWHERE IN SOUTHWEST AND SOUTH CENTRAL AZ SATURDAY MORNING. TODAY AND FRIDAY... A SHORTWAVE RIDGE TODAY WILL PRODUCE NEARLY CLOUDLESS SKIES AND SLIGHTLY ABOVE NORMAL AFTERNOON TEMPERATURES...I.E. LOWER 90S ON THE DESERTS. ON FRIDAY...CONSIDERABLE HIGH CLOUDS...SLIGHTLY WARMER TEMPERATURES...AND AFTERNOON BREEZES WILL DEVELOP. HIGH CLOUDS AND BREEZES WILL SIGNAL THE APPROACH OF A STRONG PACIFIC TROF/COLD FRONT FOR SATURDAY. SATURDAY... MODELS CONTINUE TO MOVE A POTENT SPRING STORM INTO ARIZONA SATURDAY. WE PREFER THE GFS SOLUTION FOR SEVERAL REASONS. ONE...THE WAVE PATTERN OVER THE PACIFIC IS PROGRESSIVE. TWO...A STRONG SPLIT FLOW ALOFT DEVELOPS JUST OFF THE WEST COAST LIMITING AN OVERLY DEEP DIGGING TROF. THREE...THE CENTRAL AND EASTERN U.S. IS FREE FROM ANY BLOCKING SYSTEMS DOWNSTREAM. THE MAGNITUDE OF THE GFS 12 HR 500 MB HEIGHT FALLS...NEARLY 200 METERS OVER JOSHUA TREE N.P. ZONE 30 AT 12Z SAT...AND ANOTHER 160 METERS NEAR PRESCOTT JUST BEFORE 18Z INDICATE SIGNIFICANT MASS FIELD CHANGES.THEREFORE...THE GREATEST IMPACT OVER OUR FORECAST AREA WILL BE WIND. GUSTS BETWEEN 35 AND 50 MPH ARE LIKELY IN SOUTHEAST CA LATE FRIDAY NIGHT/EARLY SATURDAY MORNING WITH THE COLD FRONT. GUSTY WINDS IN THE 30 TO 45 MPH RANGE WILL SPREAD TOWARD PHOENIX BY LATE SATURDAY MORNING/EARLY AFTERNOON. AREAS OF BLOWING DUST AND SAND ARE EXPECTED. STRONG VERTICAL MOTION/UPPER LEVEL STORM DYNAMICS WILL MOSTLY BE CONFINED TO AREAS SKIRTING THE FAR NORTHERN PORTIONS OF OUR FORECAST AREA...I.E. THE NORTHERN PORTIONS OF LA PAZ...NORTHERN MARICOPA...AND NORTHERN GILA COUNTIES. THESE AREAS COULD SEE A THREAT OF SHOWERS AND POSSIBLE THUNDERSTORM. THE BEST CHANCE OF SHOWERS HOWEVER WILL DEVELOP OVER SOUTHERN GILA COUNTY. THIS IS A FAST MOVING TROF STORM MOST STORM SUPPORT FORECAST TO MOVE INTO NORTHWEST NEW MEXICO BY EARLY SATURDAY EVENING. SUNDAY AND MONDAY... DRY NORTHWEST FLOW ALOFT WITH NEARLY CLOUDLESS SKIES...LIGHTER WIND...AND SLOWLY WARMING AFTERNOON TEMPERATURES ARE EXPECTED THIS PERIOD. TUESDAY THROUGH FRIDAY... DRY WEATHER WITH ABOVE NORMAL TEMPERATURES ARE FORECAST. THE ONLY CAVEAT WILL BE GUSTY NORTH WINDS OVER THE FORECAST AREA...ESPECIALLY DOWN THE COLORADO RIVER VALLEY TUESDAY AND WEDNESDAY. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... NO WEATHER RELATED AVIATION CONCERNS THROUGH LATE FRIDAY MORNING AS LIGHT DIURNALLY DRIVEN WINDS ARE EXPECTED AT ALL SITES. ASIDE FROM A FEW HIGH CLOUDS...SKIES WILL BE MOSTLY CLEAR THROUGH 18Z FRIDAY. SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... NO AVIATION CONCERNS FOR THE MAJORITY OF THE TAF PERIOD...BUT WINDS WILL BEGIN TO INCREASE OUT OF THE SSW ON FRIDAY IN ADVANCE OF AN APPROACHING LOW. EXPECT SPEEDS IN THE 15G25KT RANGE JUST AFTER THE END OF THE TAF PERIOD WITH EVEN STRONGER VALUES TOWARD 00Z SATURDAY. CLOUDS WILL ALSO BE ON THE INCREASE BUT SHOULD REMAIN AOA 25KFT THROUGH FRIDAY AFTERNOON. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SUNDAY THROUGH THURSDAY... CONDITIONS WILL QUIET DOWN ON SUNDAY ALTHOUGH THERE COULD STILL BE SOME BREEZINESS EAST OF PHOENIX SUNDAY AFTERNOON. LIGHT WINDS ARE THEN EXPECTED THROUGH THE MIDDLE OF NEXT WEEK ALONG WITH INCREASING TEMPERATURES AND DECREASING HUMIDITIES. OVERNIGHT RECOVERIES WILL BE FAIR. GIVEN THE LIGHT WINDS...CRITICAL THRESHOLDS SHOULD NOT BE REALIZED NEXT WEEK. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...RED FLAG WARNING FROM NOON TO 8 PM MST FRIDAY AZZ020-025. CA...RED FLAG WARNING FROM NOON TO 8 PM PDT FRIDAY CAZ031. VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...AJ PREVIOUS DISCUSSION...VASQUEZ AVIATION...LEINS FIRE WEATHER...LEINS
Hazardous weather outlook, Apr 24, 6:07 AM PDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 607 AM MST THU APR 24 2014 AZZ020-025-CAZ031-251315- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- LOWER COLORADO RIVER VALLEY CA- 607 AM MST THU APR 24 2014 /607 AM PDT THU APR 24 2014/ ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE AREA. THE COMBINATION OF GUSTY AFTERNOON WINDS AND LOW HUMIDITY WILL RESULT IN HIGH FIRE DANGER. SATURDAY...A POWERFUL BUT MOSTLY DRY COLD FRONT WILL MOVE THROUGH THE AREA EARLY SATURDAY MORNING RESULTING IN STRONG WIND GUSTS. WEST TO SOUTHWEST WINDS BETWEEN 30 MPH AND POSSIBLY 50 MPH ARE LIKELY. BLOWING DUST AND SAND WILL ALSO RESTRICT VISIBILITIES AT TIMES. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ030-032-033-251315- JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 607 AM PDT THU APR 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SATURDAY...A POWERFUL COLD FRONT WILL MOVE THROUGH THE AREA LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING RESULTING IN STRONG WIND GUSTS. WEST WINDS BETWEEN 30 MPH AND POSSIBLY 50 MPH ARE LIKELY. A SLIGHT CHANCE OF THUNDERSTORMS WILL ALSO ACCOMPANY THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ021>024-026>028-251315- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 607 AM MST THU APR 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...SOUTH- CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SATURDAY...A POWERFUL COLD FRONT WILL MOVE THROUGH THE AREA SATURDAY MORNING RESULTING IN STRONG WIND GUSTS. WEST TO SOUTHWEST WINDS BETWEEN 30 MPH AND POSSIBLY 45 MPH ARE LIKELY. BLOWING DUST AND SAND WILL ALSO RESTRICT VISIBILITIES AT TIMES. A SLIGHT CHANCE OF THUNDERSTORMS WILL ALSO ACCOMPANY THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
Nearby
Red Flag Warnings in California, 2014Red Flag Warnings in Arizona, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.